ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О степенных рядах с коэффициентами в ненормируемых пространствах

Акбаров, С. С. (1989) О степенных рядах с коэффициентами в ненормируемых пространствах. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 24 (2). pp. 172-181. ISSN 00002-3043

[img]
Preview
PDF
Download (1418Kb) | Preview
    Item Type: Article
    Additional Information: Ոչ նորմավորված տարածություններում գործակիցներով աստիճանային շարքերի վերաբերյալ։ On power series with coefficients in the spaces without norm.
    Uncontrolled Keywords: Ակբարով Ս. Ս., Acbarov S. S.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 26 Nov 2012 18:49
    Last Modified: 29 Jan 2013 14:58
    URI: http://mathematics.asj-oa.am/id/eprint/1178

    Actions (login required)

    View Item